# SDR TSAA965740

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Seal
- Condition: Missing
- Location: Rt Wing/Fus
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 257 - HNL-LIH - RECURRING VIBRATION, LOUD HIGH FREQUENCY VIBRATIONS FROM RIGHT SIDE WING ROOT AREA.  STARTED AT 11,000 FEET DURING CLIMB AND STOPPED AT 9,000 FEET.  DURING DESCENT, VIBRATION FELT IN NR 2 THRUST LEVER AND CABIN FLOOR.  VIBRATION NOTICED WITH HIGHER SPEED ONLY, STARTED AT 310 KNOTS AND STOPPED AT 270 KNOTS.  FOUND AERODYNAMIC MOISTURE SEAL PORTION MISSING FROM RT FORWARD WING-TO-BODY FAIRING.  COVERED AREA WITH SPEED TAPE.  (M)
